# SDR C7WA200300050

- Difficulty date: December 24, 2003
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 737231
- Aircraft serial: 21630
- Engine: Pwa JT8D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Switch
- Part number: 42D107A2
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AT CRUISE.  A PRECAUTIONARY ENGINE SHUTDOWN WAS ACCOMPLISHED.  INSPECTED NR 2 ENGINE INLET AND EXHAUST NO DEFECTS NOTED.  CHECKED MAIN OIL SCREEN FOR DEBRIS, NONE FOUND.  REMOVED AND REPLACED LOW OIL PRESSURE SWITCH AND FILTER BYPASS SWITCH.  ENGINE RUN AND OPS CHECK GOOD. (M)
